Publication detail

Interval stability of linear systems of neural type

DIBLÍK, J. BAŠTINEC, J. KHUSAINOV, D. BAŠTINCOVÁ, A.

Original Title

Interval stability of linear systems of neural type

English Title

Interval stability of linear systems of neural type

Type

journal article - other

Language

en

Original Abstract

In paper is considered interval stability of linear systems of defferential-difference equations of neutral type. Investigation is based on second Lyapunov's method.

English abstract

In paper is considered interval stability of linear systems of defferential-difference equations of neutral type. Investigation is based on second Lyapunov's method.

Keywords

interval stability, linear system of defferential-difference equations of neutral type, second Lyapunov's method.

RIV year

2012

Released

24.05.2012

Pages from

148

Pages to

160

Pages count

13

BibTex


@article{BUT92130,
  author="Josef {Diblík} and Jaromír {Baštinec} and Denys {Khusainov} and Alena {Baštincová}",
  title="Interval stability of linear systems of neural type",
  annote="In paper is considered interval stability of linear systems of defferential-difference equations of neutral type. Investigation is based on second Lyapunov's method.",
  chapter="92130",
  number="391060",
  volume="2011",
  year="2012",
  month="may",
  pages="148--160",
  type="journal article - other"
}